| Model Number |
ENBF2816C166E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Rupture (2208)
| Date of Event |
07/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e nlw1620c124e, serial/lot #: (b)(4), ubd: 03-apr-2014, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm of unknown size.It was reported that the patient presented emergently aproximately 5 years post index procedure with abdominal pain.A ct scan showed the patient had a contained aneurysm rupture.An intervention procedure was carried out.Two endurant stent graft limbs were placed in the existing graft to extend the graft into the left common iliac artery and seal the rupture.The event is reported to be resolved.Per the physician, the cause of the event cannot be determined.No additional clinical sequelae were reported, and the patient is fine.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.